MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7590
Medical Device Problem Codes Deflation Problem (1149); Difficult to Remove (1528); Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon deflation issues occurred.The target lesion, which was 100% stenosed, was located in the moderately tortuous and mildly calcified right coronary artery (rca).A 6f guide catheter was utilized and a 2.50mm x 20mm maverick 2 balloon catheter was advanced for dilation.The balloon was inflated, with resistance encountered, to 6 atmospheres for 2 seconds during the procedure but experienced poor retraction during deflation.Despite efforts to deflate the balloon for 5 seconds, it failed to retract properly, necessitating the removal of the original balloon.The device was removed along the guidewire and the procedure was completed with a different device.No patient complications were reported as a result of this event.
 
Additional Manufacturer Narrative
E1: initial reporter information: (b)(6).
 
Event or Problem Description
It was reported that balloon deflation issues occurred.The target lesion, which was 100% stenosed, was located in the moderately tortuous and mildly calcified right coronary artery (rca).A 6f guide catheter was utilized and a 2.50mm x 20mm maverick 2 balloon catheter was advanced for dilation.The balloon was inflated, with resistance encountered, to 6 atmospheres for 2 seconds during the procedure but experienced poor retraction during deflation.Despite efforts to deflate the balloon for 5 seconds, it failed to retract properly, necessitating the removal of the original balloon.The device was removed along the guidewire and the procedure was completed with a different device.No patient complications were reported as a result of this event.It was further reported the balloon deflated slowly without fully retracting and slight resistance was encountered upon removal of the balloon.
 
Additional Manufacturer Narrative
(b)(6).

Brand Name
MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20193055
Report Number2124215-2024-55482
Device Sequence Number15173534
Product Code LOX
UDI-Device Identifier08714729370185
UDI-Public08714729370185
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/10/2026
Device Model Number7590
Device Catalogue Number7590
Device Lot Number0032394692
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2024
Supplement Date Received by Manufacturer09/12/2024
Initial Report FDA Received Date09/11/2024
Supplement Report FDA Received Date09/25/2024
Date Device Manufactured09/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age43 YR
Patient SexMale